Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A polynomial approach to fast algorithms for discrete Fourier-cosine and Fourier-sine transforms

Authors: G. Steidl and M. Tasche
Journal: Math. Comp. 56 (1991), 281-296
MSC: Primary 65T20; Secondary 94A11
MathSciNet review: 1052103
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The discrete Fourier-cosine transform $ (\cos {\text{-DFT}})$, the discrete Fourier-sine transform $ (\sin {\text{-DFT}})$ and the discrete cosine transform (DCT) are closely related to the discrete Fourier transform (DFT) of real-valued sequences. This paper describes a general method for constructing fast algorithms for the $ (\cos {\text{-DFT}})$, the $ (\sin {\text{-DFT}})$ and the DCT, which is based on polynomial arithmetic with Chebyshev polynomials and on the Chinese Remainder Theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65T20, 94A11

Retrieve articles in all journals with MSC: 65T20, 94A11

Additional Information

Keywords: Discrete Fourier-cosine transform, discrete Fourier-sine transform, discrete cosine transform, polynomial arithmetic, Chebyshev polynomials, computational complexity, discrete Fourier transform
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society